# SDR 98ZZZX4325

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711SK
- Make and model: Beech A36
- Aircraft serial: S877
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402505
- Condition: Cracked
- Location: Mlg
- Part time: 1,615 hours
- Component: Cleveland
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DISC WAS CRACKED AROUND ALL THREE BOLT HOLES AND HAD SOME RADIAL CRACKS ON THE DISC BRAKE SURFACE.  THIS DISC WAS INSTALLED ON THE AIRCRAFT ON 4-13-88.  NO APPARENT REASON WAS FOUND FOR THIS FAILURE.
